# SDR 99ZZZX4116

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5403C
- Make and model: Skrsky S76
- Aircraft serial: 760141
- System (JASC): 2400 · Electrical Power System
- Part: Potentiometer
- Part number: 8241631
- Condition: Failed
- Location: Electrical
- Part time: 6,502 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEEDBACK POTENTIOMETER PREMATURE FAILURE, SHOULD LAST UNTIL OVERHAUL TIME OF 3,000 HOURS.  SUBMITTER STATED CAUSED ACTUATOR TO KICK IN-FLIGHT.  COMP P/N 7690001802106.
